# SDR 00FDEA00239

- Difficulty date: April 12, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N497FE
- Make and model: Boeing 727232
- Aircraft serial: 20866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 660, STR 7R STRINGER CLIP CRACKED.  *S/D*  REMOVED AND REPLACED PER FEDEX SRM 51-30-2.
